Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have itchy and dry groin area. Diagnosed with kidney infection. How to get cured?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
used spermicide lubricated condoms months ago and got itchy and dry down there. Went to doctor and they tested my urine and said I had a kidney infection. Put me on medication and I got better. Then used same condoms not knowing they were the problem and ended up getting the itch back again and it wouldn't go away. Figured out it was the condoms. Went back in and ended up on uti meds. Problem didn't go away. Went in and ddoctor said maybe yeast infection and gave me 2 doses of meds. Didn't help. Got so dry it felt like my lady bits were falling out:( hardly could walk. Went on vaginal estrogen and got some moisture back. Now I am completely dry and bleeding and it isn't my period! Haven't had sex with my boyfriend in months. No one can help me and I am in pain!
Posted Mon, 10 Dec 2012 in Kidney Conditions
Answered by Dr. Rhea Chanda 32 minutes later
Normally spermicide does not cause UTI or dryness though it may cause an allergic reaction.Even latex condoms can cause an allergic reaction.You need to have a pelvic examination and a pap smear done ri rule out local cause.Also you seem to be having a severe case of vaginitis for which you need to take some probiotics to balance the vaginal flora.Avoid intercourse completely till you are healed.Local causes need to be ruled out first.See you gynaecologist first so that any local ersoion,ulceration,cervical lesions can be ruled out first.You can continue using the estrogen for the dryness.
But vaginitis will need antibiotics.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor